A certain property of abelian groups

Witold Seredyński; Jacek Świątkowski

Colloquium Mathematicae (1993)

  • Volume: 64, Issue: 2, page 155-158
  • ISSN: 0010-1354

How to cite


Seredyński, Witold, and Świątkowski, Jacek. "A certain property of abelian groups." Colloquium Mathematicae 64.2 (1993): 155-158. <http://eudml.org/doc/210179>.

author = {Seredyński, Witold, Świątkowski, Jacek},
journal = {Colloquium Mathematicae},
keywords = {covering subsets; free Abelian groups; disjoint subsets},
language = {eng},
number = {2},
pages = {155-158},
title = {A certain property of abelian groups},
url = {http://eudml.org/doc/210179},
volume = {64},
year = {1993},

AU - Seredyński, Witold
AU - Świątkowski, Jacek
TI - A certain property of abelian groups
JO - Colloquium Mathematicae
PY - 1993
VL - 64
IS - 2
SP - 155
EP - 158
LA - eng
KW - covering subsets; free Abelian groups; disjoint subsets
UR - http://eudml.org/doc/210179
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.